MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluated by manufacturer? no.(b)(4).
 
Event or Problem Description
The reporter stated the surgeon was inserting a cc4204a collamer single piece lens, +13.5 diopter, and noted the lens was torn.The reporter stated it was unknown if there was any patient contact but there was no injury.Another lens was implanted.
 
Additional Manufacturer Narrative
Additional information received.The reporter indicated there was patient contact and the product was defective.Device evaluated by manufacturer? no.The lens box was returned but there was no lens inside the box.(b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key5887031
Report Number2023826-2016-01132
Device Sequence Number1191236
Product Code HQL
UDI-Device Identifier00841542102261
UDI-Public(01)00841542102261(17)180131
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2018
Device Model NumberCC4204A
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2016
Supplement Report FDA Received Date12/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR